# SDR C2XA08RI110

- Difficulty date: August 10, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 19,341 hours, 14,711 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 112
- Condition: Dirty
- Location: Cabin Pressure
- Part time: 25,054 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3114 - RIC-AIR CREW REPORTED THAT DURING CRUISE, CABIN PRESSURE WAS AT 12,000 FT AT ALTITUDE OF 32,000 FT.  FLIGHT WAS DIVERTED TO RIC.  CREW LANDED ACFT UNEVENTFULLY.  RIC MAINTENANCE CLEANED LT OUTFLOW VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
